| Catalog Number |
UNK GLIDEPATH |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometime post a dialysis catheter placement, the catheters were dislodging.It was further reported that the catheter placed was too close to the exit site and not allowed for adequate tissue attachment.Reportedly, it had an issue with putting too much glue on the cuffs so that they were not fluffy enough.It affects the tissue ingrowth.There was no reported patient injury.
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report that mfr rpt# 3006260740-2024-06875 was a duplicate record and was opened in error.The event details are being captured under complaint file #(b)(4) and was reported to the fda under mfr rpt# 3006260740-2024-06876.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description